Doctor insights on:
Purple Spots On Right Ankle
Sometimes my feet randomly turn a purple/black color with purple spots near my ankles and it's hard to move my toes. ?
Specific picture.: Somethings just can't be evaluated without actually seeing the issue at hand. I fear that this is one of them. Randomly occurring skin discolorations are sometimes impossible to explain, let along come up with a treatment plan. I suggest you take a picture of the event and upload it so a visual appreciation can be made. I feel certain that a Healthtap specialist can then help you. ...Read more
On my right ankle, I see two black spots, side by side, and the veins are more noticeable. Should I be alarmed?
Dermatologist: Prominent veins in the ankle area are not unusual, but the pigmented spots will have to be examined by your physician or dermatologist for diagnosis. It would be quite unusual for two malignant lesions, like melanomas, to be present side by side, however. ...Read more
I've had a slightly large red rash, or maybe fungus on my right ankle for over a year now with smaller spots near it, what could it be?
It could be...: Athlete's foot. The best otc medication (in my opinion) is lotrimin (clotrimazole) ultra. Dilute vinegar soaks are good as well. Dry the inside of your shoes by placing them up-side down over an air return vent at home overnight. If this doesn't make things better in a couple days, see a podiatrist. ...Read moreSee 1 more doctor answer
I sprained my ankle and the whole foot is bruised purple color then 2 days after injury the bruise started having white round spots all inside
I'm having a bad reaxn to Diflucan (fluconazole) inc. rash on face (brown sun spots peeling off) legs have red/purple spot w/severe knee/ankle pain. Could be yeast?
Allergic reaction: With such severe symptoms you should go to the ER. Go now. DrG ...Read more
See a doctor: Would have to see them to tell. Best to be examined by a doctor. ...Read more
I have a spot on my right ankle that started 8 months ago and it looks like athlete feet but i already have tryed Lamisil (terbinafine) and it didn't desapear?
Stasis Dermatitis: Without seeing a picture, the more common reason for seeing purple near an ankle is likely related to some venous insufficency and hemosiderin (iron) deposition in the skin staining the skin. However, any pigmentation of skin should always be examined by a dermatologist to ensure there is no malignant lesions. ...Read moreSee 2 more doctor answers